Papers and manuscripts in chronological order: (jump to the end)
  1. Long alternating paths in bicolored point sets (with J. Pach and G. Toth), Discrete Mathematics 308 (2008), Issue 19, 4315-4321. doi:10.1016/j.disc.2007.08.013
  2. Probabilistic strategies for the partition and plurality problems (with Z. Dvorak, V. Jelinek, D. Kral and M. Saks), Random Structures Algorithms 30 (2007), no. 1-2, 63-77. doi:10.1002/rsa.20148
  3. On edges crossing few other edges in simple topological complete graphs (with P. Valtr), Discrete Mathematics 309 (2009), Issue 7, 1917-1923. doi:10.1016/j.disc.2008.03.005
  4. Monochromatic triangles in two-colored plane (with V. Jelinek, R. Stolar and T. Valla), Combinatorica 29 (2009), Issue 6, 699-718. doi:10.1007/s00493-009-2291-y, readcube link
  5. The maximum piercing number for some classes of convex sets with (4, 3)-property (with M. Tancer), The Electronic Journal of Combinatorics 15 (2008), R27, 16 pp. link
  6. Improvement on the decay of crossing numbers (with J. Cerny and G. Toth), Graphs and Combinatorics 29 (2013), Issue 3, 365-371. doi:10.1007/s00373-012-1137-3, readcube link
  7. Enumeration of simple complete topological graphs, European Journal of Combinatorics 30 (2009), Issue 7, 1676-1685. doi:10.1016/j.ejc.2009.03.005, correction
  8. Simple realizability of complete abstract topological graphs in P, Discrete and Computational Geometry 45 (2011), Issue 3, 383-399. doi:10.1007/s00454-010-9320-x, readcube link
  9. Ramsey-type constructions for arrangements of segments, European Journal of Combinatorics 33 (2012), Issue 3, 336-339. doi:10.1016/j.ejc.2011.09.006
  10. 6-critical graphs on the Klein bottle (with K. Kawarabayashi, D. Kral and B. Lidicky), SIAM Journal on Discrete Mathematics 23 (2009), Issue 1, 372-383. doi:10.1137/070706835
  11. Logspace reduction of directed reachability for bounded genus graphs to the planar case (with T. Vyskocil), ACM Transactions on Computation Theory 1 (2010), Issue 3, 1-11. doi:10.1145/1714450.1714451, free download
  12. Irreversible 2-conversion set in graphs of bounded degree (with B. Lidicky and T. Vyskocil), Discrete Mathematics & Theoretical Computer Science 19 (2017), no. 3, Paper No. 5, 18pp. link
  13. Universal sets for straight-line embeddings of bicolored graphs (with J. Cibulka, V. Meszaros, R. Stolar and P. Valtr), in: J. Pach (Ed.), Thirty Essays on Geometric Graph Theory, 101-119, Springer, 2013, ISBN 978-1-4614-0109-4. doi:10.1007/978-1-4614-0110-0_8
  14. On three measures of non-convexity (with J. Cibulka, M. Korbelar, V. Meszaros, R. Stolar and P. Valtr), Israel Journal of Mathematics 218 (2017), Issue 1, 331-369. doi:10.1007/s11856-017-1467-1, readcube link
  15. Solution of Peter Winkler's pizza problem (with J. Cibulka, V. Meszaros, R. Stolar and P. Valtr), in: G. Katona, A. Schrijver, T. Szonyi (Eds.), Fete of Combinatorics and Computer Science, Bolyai Society Mathematical Studies 20, 63-93, Springer, 2010, ISBN 978-3-642-13579-8. doi:10.1007/978-3-642-13580-4_4
  16. Graph sharing games: complexity and connectivity (with J. Cibulka, V. Meszaros, R. Stolar and P. Valtr), Theoretical Computer Science 494 (2013), 49-62. doi:10.1016/j.tcs.2012.12.029
  17. Tight bounds on the maximum size of a set of permutations with bounded VC-dimension (with J. Cibulka), Journal of Combinatorial Theory, Series A 119 (2012), Issue 7, 1461-1478. doi:10.1016/j.jcta.2012.04.004
  18. Improved enumeration of simple topological graphs, Discrete and Computational Geometry 50 (2013), Issue 3, 727-770. doi:10.1007/s00454-013-9535-8, readcube link, corrections
  19. On planar point sets with the pentagon property (with J. Cibulka and P. Valtr), in preparation.
  20. On the nonexistence of k-reptile simplices in R^3 and R^4 (with Z. Patakova), The Electronic Journal of Combinatorics 24 (2017), Issue 3, P3.1, 44 pp. link
  21. Crossing numbers and combinatorial characterization of monotone drawings of K_n (with M. Balko and R. Fulek), Discrete and Computational Geometry 53 (2015), Issue 1, 107-143. doi:10.1007/s00454-014-9644-z, readcube link
  22. Saturated simple and k-simple topological graphs (with J. Pach, R. Radoicic and G. Toth), Computational Geometry: Theory and Applications 48 (2015), Issue 4, 295-310. doi:10.1016/j.comgeo.2014.10.008
  23. Peeling potatoes near-optimally in near-linear time (with S. Cabello, J. Cibulka, M. Saumell and P. Valtr), SIAM Journal on Computing 46 (2017), no. 5, 1574-1602. doi:10.1137/16M1079695
  24. Bounds for Pach's selection theorem and for the minimum solid angle in a simplex (with R. Karasev, P. Patak, Z. Patakova and M. Tancer), Discrete and Computational Geometry 54 (2015), Issue 3, 610-636. doi:10.1007/s00454-015-9720-z, readcube link
  25. Clustered planarity testing revisited (with R. Fulek, I. Malinovic and D. Palvolgyi), The Electronic Journal of Combinatorics 22 (2015), Issue 4, P4.24, 29 pp. link
  26. The hamburger theorem (with M. Kano), Computational Geometry: Theory and Applications 68 (2018), 167-173. doi:10.1016/j.comgeo.2017.06.012
  27. Ramsey numbers of ordered graphs (with M. Balko, J. Cibulka and K. Kral), submitted.
  28. Simple realizability of complete abstract topological graphs simplified, submitted.
  29. Better upper bounds on the Füredi–Hajnal limits of permutations (with J. Cibulka), manuscript.
  30. Hardness of permutation pattern matching (with V. Jelinek), manuscript.
  31. Near equipartitions of colored point sets (with A. F. Holmsen and C. Valculescu), Computational Geometry: Theory and Applications 65 (2017), 35-42. doi:10.1016/j.comgeo.2017.05.001
  32. Unified Hanani–Tutte theorem (with R. Fulek and D. Palvolgyi), The Electronic Journal of Combinatorics 24 (2017), Issue 3, P3.18, 8 pp. link
  33. A superlinear lower bound on the number of 5-holes (with O. Aichholzer, M. Balko, T. Hackl, I. Parada, M. Scheucher, P. Valtr and B. Vogtenhuber), submitted.
  34. Induced Ramsey-type results and binary predicates for point sets (with M. Balko, S. Langerman and A. Pilz), The Electronic Journal of Combinatorics 24 (2017), Issue 4, P4.24, 22 pp. link
  35. Counterexample to an extension of the Hanani–Tutte theorem on the surface of genus 4 (with R. Fulek), submitted.



Papers and manuscripts available at